# SDR WX0A071790

- Difficulty date: December 16, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT`S FLASHLIGHT READY LIGHT NOT BLINKING.  REPLACED BATTERY IN AFT FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT & OPERATIONS CHECKED GOOD IAW AMM 25-60-00.
